# SDR SWAA2020110925164

- Difficulty date: October 21, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 54,364 hours, 32,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 AT LEVEL STRINGER 25L WL 259.1 AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE AND FASTENERS LOCATED BETWEEN BS 727 TO BS 847 AT LEVEL STRINGER 25L WL 259.1 AT AFT CARGO COMPARTMENT, IAW B737-700 SRM 51-40-02 AND DRAWING 146A7500 REV.- AND SRM B737-700 53-00-53-2R-6 REPAIR 6.
